# SDR CA011026004

- Difficulty date: August 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 1,824 hours
- Engine: Cont IO470L
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: KFC295
- Condition: Malfunctioned
- Location: Flight Director
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE INABILITY TO CANCEL THE 'FD' FLIGHT DIRECTOR ANNUNCIATOR LIGHT ON THE AUTOPILOT ANNUNCIATOR PANEL. COMMAND BARS ON ADI WOULD NOT DROP OUT OF VIEW. FLIGHT DIRECTOR COMPUTER REMOVED AND REPAIR.
